User menu

Smoothed empirical likelihood confidence intervals for the relative distribution with left-truncated and right-censored data

Bibliographic reference Molanes-Lopez, Elisa M. ; Cao, Ricardo ; Van Keilegom, Ingrid. Smoothed empirical likelihood confidence intervals for the relative distribution with left-truncated and right-censored data. In: Canadian Journal of Statistics, Vol. 38, no. 3, p. 453-473 (2010)
Permanent URL http://hdl.handle.net/2078.1/33570
  1. Cao, The Canadian Journal of Statistics, 28, 97 (2000)
  2. Cao, Computational Statistics & Data Analysis, 36, 497 (2001)
  3. Cao, The Canadian Journal of Statistics, 34, 61 (2006)
  4. Claeskens, The Canadian Journal of Statistics, 31, 173 (2003)
  5. Ćwik, Statistics & Probability Letters, 16, 397 (1993)
  6. Gastwirth, Journal of the American Statistical Association, 63, 692 (1968)
  7. Gijbels, Journal of Multivariate Analysis, 47, 210 (1993)
  8. Handcock, Sociological Methods & Research, 30, 394 (2002)
  9. Holmgren, Journal of the American Statistical Association, 90, 360 (1995)
  10. Hsieh, Journal of the Royal Statistical Society. Series B, 57, 735 (1995)
  11. Hsieh, The Annals of Statistics, 24, 25 (1996)
  12. Jones, Journal of Nonparametric Statistics, 5, 215 (1995)
  13. Klein, “Survival Analysis: Techniques for Censored and Truncated Data,” (2003)
  14. Li, Journal of the American Statistical Association, 91, 689 (1996)
  15. Marron, Journal of Computational and Graphical Statistics, 3, 447 (1994)
  16. Molanes-López, Journal of Nonparametric Statistics, 20, 693 (2008)
  17. Owen, Biometrika, 75, 237 (1988)
  18. Owen, The Annals of Statistics, 18, 90 (1990)
  19. Sánchez-Sellero, Annals of the Institute of Statistical Mathematics, 51, 51 (1990)
  20. Silverman, Applied Statistics, 27, 26 (1978)
  21. Thomas, Journal of the American Statistical Association, 70, 865 (1975)